I have been using Differin 0.3% for 5 years. Overall my T-zone acne went from being moderate to pretty mild. Recently, though, I noticed a few more breakouts than usual so I went back to my derma. She prescribed me Retin-A 0.1%. Now, I've been taking Retin-A every night or every other night for 8 days and my skin is terrible!!! Can I just switch back to Differin starting tomorrow? It's not worth it to me to go thru this even if eventually it works out! I'm too embarrassed to leave the house. HELP!
Terrible Break out with Retin-a 0.1 % Normal (photo)?
Doctor Answers (1)
Breakout with retin-a
There is no problem to switch back the next time to Differin, the cream which you had no problems with. I'd think about some other topical therapies and/or oral medications as well - best to see your dermatologist to discuss your best options.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.